# SDR DALA2024022102365

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 63,230 hours, 29,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Frms 52-56
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: DENT EXTERNAL SKIN LOCATED FR52 TO FR53 AND BETWEEN STR26L TO STR27L LOWER FUSELAGE. C/A: EVALUATED DENT LOCATED ON EXTERNAL SKIN FR52 TO FR53 AND BETWEEN STR26L TO STR27L LOWER FUSELAGE AND FOUND WITHIN LIMITS AS PERA320 SRM 53-00-11-283-005 PARAGRAPH 2A(1) FIGURE 002 SHEET 1 TO 3. NOMINAL THICKNESS IS: 0.063 IN AS PER A320 SRM 53-41-11- 44BFIGURE 044 SHEET 1. MEASURES ARE: X= 1.478 IN, Y= 1.496 IN, D = 0.010 IN, A= 2.054 IN. PERFORMED DETAIL VISUAL INSPECTION ONADJACENT AREA OF DENT AND NOT FOUND ADDITIONAL DAMAGE AS PER AIRBUS NTM 51-90-00. TOOL USED: DIGITAL CALIPER P/N: 500-196-30S /N: A21334230 DUE DATE:12-MAY-24; DEPTH GAUGE P/N: 8645A12 S/N: 72357 DUE DATE: 24-FEB-24. THIS REPAIR IS CATEGORY B. RECHECKIS REQUIRED, INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT AT 60000 FC/120000 FH AS PER A320 SRM 53-00-11-205- 050PARAGRAPH 2A(2) TABLE 001. DECAL MONITOR STABLISHED. SEE LOG PAGE#. JOB IN PROGRESS.
